Ask Experts Questions for FREE Help !
Ask
    Urgenthelpneede's Avatar
    Urgenthelpneede Posts: 1, Reputation: 1
    New Member
     
    #1

    Sep 13, 2019, 10:56 PM
    Urgent
    Hi,
    I took cytotec (misopostrol) to induce abortion. I am in a country that it is illegal and there for am taking it myself.
    I took 4 tablets of 200 mg each under my tongue for half an hour.
    After about 15 min, I started to shiver alot, and had to cover myself in blankets and sit in front of a heater. I also felt alot of pain in my throat (like having strep)..
    After about half an hour of this and some tea, I started to feel a bit better (except for lots of cramps of course) I had some diarrhea and very very little bleeding. After three hours I vomited several times. It has now been almost four hours, and I just vomited again, but also finally started to bleed more.
    My question is should I take another dose now?
    I have not taken any other medications except for herbs (dong quai and vitamin c) for the last week, hoping to induce the abortion in that manner. Unfortunately I ran out of dong quai and stopped that two days before.
    Please help me, it is very urgent!!!
    I am 27, usually very healthy, and right now very scared...
    Thank you!
    A
    talaniman's Avatar
    talaniman Posts: 54,043, Reputation: 10852
    Expert
     
    #2

    Sep 14, 2019, 05:25 AM
    Of course you should be under the care of a doctor and self medicating with an illegal drug is a dangerous thing to begin with.

    https://www.drugs.com/dosage/cytotec.html

    I strongly advise seeing a physician for any further aid in this health matter ASAP. There is no substitute for professional care in this matter before you even consider taking more of a drug that's making you sick.

Not your question? Ask your question View similar questions

 

Question Tools Search this Question
Search this Question:

Advanced Search

Add your answer here.


Check out some similar questions!

Help (URGENT) [ 2 Answers ]

I have a rare medical condition (don't know name) but when I laugh too hard my muscles go into spasms and I colapse or fall to the ground, how do I tell my mates to try not to make me laugh so much. Ta muchly x

Please help me! It is very urgent! [ 3 Answers ]

I am part of a group that is not popular. My group started to split and most of my friend went away to another group. I am still friends with those people, they still come hang out with us sometimes. But there this one girl in my group, she is very talkative, she is nice in a way, I got invited to...


View more questions Search